I get bad migranes, usually in the morning and have a prescription for butabital. The nausea from the migranes makes it hard t eat so I usually have a LOT of coffee and a butabital to get rid of the headache. However, I find a "scary high" from this, my heart races but I want to sleep. What can I do?
Hello kateskee94. Some of the side effects, which are common to mixing Butalbital and caffeine, are dizziness, abdominal pain, nausea, and drowsiness. You are getting to much caffeine in your body. The butalbital should be enough to help you, since this drug contains caffeine. I know its not so I suggest you talk to your doctor to possibly increase the butalbital. But I'd not take anymore coffee. You might ask your doctor to confirm (I'm not a doctor) or get her/his opinion. Hope you do get to feeling better soon, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2011 • 2 answers
Posted 21 Jun 2014 • 1 answer
Posted 16 Jul 2014 • 2 answers
Posted 29 Sep 2015 • 4 answers
Posted 20 Dec 2015 • 3 answers